# SDR AALA202210066201

- Difficulty date: September 21, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO DOOR THRESHOLD WEB HAS MULTIPLE AREAS OF CORROSION. CORROSION LOCATED BETWEEN STA 350 AND 484, STR 25R AND RIGHT BUTT LINE 22. REMOVED AND REPLACED SILL PLATE PER AARD 51-00-05-1.
